# SDR SWAA2014100732714

- Difficulty date: September 11, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HORIZONTAL CHORD CORRODED AT BS 986 BETWEEN LBL 5 TO LBL 40.  REPAIRED CHORD IAW ER & EA.
